# SDR DALA2022120607807

- Difficulty date: December 1, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742 S38-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 FWD CARGO SHEAR TIE FOUND CORROSION AT STA742 BETWEEN S39R AND S38R,   DAMAGE SHEAR TIE REMOVED AND REPLACED IAW SRM 51-40.
